MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 6.0, 13, MTXF, MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 6.0, 13, MTXF, MG,HA; DENTAL IMPLANT
Catalog Number TSVT6H13
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported screw from fmt5 was not secure when removing from package.Caused implant to drop on ground and no be useable.No symptoms as a result of the event.Doctor indicated no impact to the patient.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.G4: premarket identification k133339.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvt6h13, (imp, tsv, 6.0, 13, mtxf, mg, ha) for evaluation.Visual evaluation and a functional test was performed; the implant was not returned in the original packaging.The implant shows no signs of wear/use.Functionally tested with returned mount and screw and it engages and disengages as indented.No malfunction identified.Dhr review was completed for the subject lot number 1260389.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1260389 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: disengaged¿.The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined was likely improper handling of product outside of zimvie controls.Therefore, based on the available information, a packaging malfunction could not be verified.The implant was not returned in its original packaging.However, the implant performed as intended during a functional test.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP, TSV, 6.0, 13, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21418655
Report Number0002023141-2025-00451
Device Sequence Number13093208
Product Code DZE
UDI-Device Identifier00889024344266
UDI-Public(01)00889024344266(17)280202(10)1260389
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSVT6H13
Device Lot Number1260389
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic